MathSciNet Relay Station
MathSciNet bibliographic data
MR2231607 14R15 (14R10)
de Bondt, Michiel Quasi-translations and counterexamples to the homogeneous dependence problem. Proc. Amer. Math. Soc. 134 (2006), no. 10, 2849–2856.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement